Topics Topics Edit Profile Profile Help/Instructions Help    
Search Last 1|3|7 Days Search Search Tree View Tree View  

Heart Health Info

Battling the MSG Myth » Archive » Sharing Scientific Information » Heart Health Info « Previous Next »

Author Message
Tom Fernstrom
Posted on Thursday, April 19, 2001 - 5:31 am:   Delete PostPrint Post   Ban Poster IP (Moderator/Admin only)

Dear fellow A-Fib sufferers among the NOMSGers,

I have stated before that the current dosage of CoQ10 (300mg daily) that I am taking seems to be helping immensely in not only protecting me from the rapid & irregular heartbeat reactions to low levels of MSG, but actually strengthening my heart. My blood pressure is consistently in the normal range and my pulse at an average of 72bpm is not only normal, but also strong.

One thing I noticed in the last few months however was sensitive nipples and frequent nosebleeds. Fearing that this may be caused by the CoQ10 and its known affect on blood viscosity, I tried to read through all the documentation on the supplement I could. But nothing showed up specific to those two symptoms.

Then I decided to review the heart medications I am taking and eureka! I found rare reactions to Lanoxin that matched my symptoms exactly (see below). I will be cutting my Lanoxin dosage in half (which my doctor has given me permission to do) and see what affect this may have. Perhaps I'll be able to eliminate the Lanoxin altogether soon!

Thought I would share this with you.

***************
In older men the growth of breast tissue can be stimulated by several commonly used drugs and a number of diseases.5 In addition to the hormone estrogen, which is used to treat cancer of the prostate, gynecomastia can be caused by non-hormonal drugs widely prescribed for cardiovascular disorders (digitalis-lanoxin), high blood pressure (reserpine, spironolactone), migraines (ergotamine), and seizures (phenytoin).

************
Lanoxin Side Effects
Along with its needed effects, a medicine may cause some unwanted effects. Although not all of these side effects may occur, if they do occur they may need medical attention.
Check with your doctor as soon as possible if any of the following side effects or symptoms occur:
In adults
Anxiety, blurred or yellow vision, confusion, dizziness, mental depression, feeling of not caring, headache, loss of appetite, seeing or hearing things that are not there, and/or weakness; diarrhea, loss of appetite, lower stomach pain, nausea, and/or vomiting; irregular or slow heartbeat, palpitations (feeling of pounding in the chest), and/or fainting
Rare
Skin rash; nosebleeds or bleeding gums :(
With long-term use
Breast enlargement in males :(
Deb A.
Posted on Thursday, April 19, 2001 - 11:57 am:   Delete PostPrint Post   Ban Poster IP (Moderator/Admin only)

Important info, Tom. Thanks for sharing it.

Add Your Message Here
Post:
Username: Posting Information:
This is a private posting area. Only registered users and moderators may post messages here.
Password:
Options: Post as "Anonymous"
Enable HTML code in message
Automatically activate URLs in message
Action:

Administration Administration Log Out Log Out   Previous Page Previous Page Next Page Next Page